# SDR 95UAL900237

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7255U
- Make and model: Boeing 727222
- Aircraft serial: 21402
- Engine: Pwa JT8D15
- System (JASC): 2550 · Cargo Compartments
- Part: Clips
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO ORD DUE TO UNABLE TO MAINTAIN CABIN PRESSURE.  AT FLIGHT LEVEL, CABIN REACHED 11,000 FEET.  UNABLE TO MAINTAIN CABIN ALTITUDE LOWER.  FOUND DOOR NET CLIPS STUCK BETWEEN DOOR JAMB AND SEAL.  INSTALLED NET CORRECTLY.
